# SDR AALA202202283631

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A300*
- Aircraft serial: 1496
- Aircraft time: 67,640 hours, 25,296 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING INSTALL OF DOOR R1 DAMPER FOUND THAT THE GIRT BAR WILL NOT STAY ENGAGED IN THE AFT FLOOR FITTING WHEN DOOR IS ARMED AND OPENED. AFTER MOVING SELECTOR TO DISARM THE GIRT BAR WILL NOT STAY IN THE DOOR. FOUND MAINTENANCE RE-FOLDED THE SHORT GIRTH FLAP PER TASK CARD 25--94-01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK .
